# SDR SWAA2023122027951

- Difficulty date: December 5, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 44,829 hours, 27,356 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68<[01] CRACK WAS FOUND TO BE OUT OF LIMITS REMOVED DAMAGED SECTION OF ANGLE AND INSTALLED REPAIR AS PER SRM 57-10-10-2R-5.;[02] VERIFIED CORRRECTIVE ACTION 1 AND MEASUREMENT TABLE
